# SDR AALA201803069018

- Difficulty date: March 4, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 88,664 hours, 14,312 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER BUSSLE GUIDE BROKEN, CANNOT OPEN DOOR.  REPLACED THE R1 DOOR MOVEABLE CEILING PANEL IAW AMM 25-22-04.  AIRCRAFT WAS GROUNDED.
